# SDR CALA2025122412387

- Difficulty date: December 12, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE APU INLET DOOR CUTOUT BS 1825, STRINGERS 3-6R,  INNER STRAP HAS EXFOLIATION.  AFT STRAP WAS REPAIRED IAW SRM 53-80-15-2R-1, REPAIR 1, FIGURE 202, DETAIL I AND TWO ANGLES SUPPORT AND ONE FWD STRAP WERE REMOVED AND REPLACED IAW SRM 51-40-02-0G-0.  COMPLIED WITH MAJOR REPAIR ANR RII REQUIREMENTS.
